MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVPRO-14-US
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Detachment of Device or Device Component (2907); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during partial deployment of this 29 millimeter (mm) transcatheter bioprosthetic valve, the valve dislodged ventricular.The valve was recaptured and repositioned twice.On the third attempt to deploy, the valve was too deep.The valve was attempted to be recaptured however the actuator separated into four pieces.The capsule was closed one-third prior to actuator separation.The valve was recaptured by manually manipulating the delivery catheter system (dcs).It was noted that both deployment knob tabs broke off during the third recapture.The valve and dcs were removed without injury.A 26 mm valve was implanted successfully.No unusual tension was experienced during recapture.It was reported that the dcs was not over-driven.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory, visual analysis showed the handle components detached from the dcs.The device was received with the capsule partially opened.The trigger moves to fully advance and retracted positions and locks in place when released.The tip-retrieval mechanism appears intact.The device was returned with the end cap/screw gear snap fit connected.Delamination is observed over the nitinol reinforcing frame along the mid-section to the proximal end of the capsule.The inner member shaft and spindle hub appears intact with no evidence of damage.The tabs are observed to be detached from the male deployment knob component.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Potential factors that can influence dislodgement and positioning include patient anatomy or physician technique.The dcs was returned to medtronic for analysis.Delamination was observed on the capsule, which typically occurs when the capsule is subjected to a bending force potentially after tracking through tortuous anatomy.The actuator was observed to be detached from the dcs, and the two tabs of the actuator was observed to detached.The two actuator components and the two tabs are mostly likely the "four pieces" reported in the event.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENVEO PRO DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22443303
Report Number2025587-2025-04844
Device Sequence Number18146983
Product Code NPT
UDI-Device Identifier00643169987203
UDI-Public(01)00643169987203(17)200418(10)0009091963
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2020
Device Model NumberENVPRO-14-US
Device Catalogue NumberENVPRO-14-US
Device Lot Number0009091963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2018
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight91 KG